Translator Disclaimer
Spring 2021 Linear polynomials for the regularity of powers of edge ideals of very well-covered graphs
A. V. Jayanthan, S. Selvaraja
J. Commut. Algebra 13(1): 89-101 (Spring 2021). DOI: 10.1216/jca.2021.13.89

Abstract

Let G be a finite simple graph and I(G) denote the corresponding edge ideal. We prove that if G is a very well-covered graph then for all s1 the regularity of I(G)s is exactly 2s+ν(G)1, where ν(G) denotes the induced matching number of G.

Citation

Download Citation

A. V. Jayanthan. S. Selvaraja. "Linear polynomials for the regularity of powers of edge ideals of very well-covered graphs." J. Commut. Algebra 13 (1) 89 - 101, Spring 2021. https://doi.org/10.1216/jca.2021.13.89

Information

Received: 6 April 2018; Revised: 2 October 2018; Accepted: 3 October 2018; Published: Spring 2021
First available in Project Euclid: 28 May 2021

Digital Object Identifier: 10.1216/jca.2021.13.89

Subjects:
Primary: 05C70, 05E40, 13D02, 13F20

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.13 • No. 1 • Spring 2021
Back to Top